# SDR CALA9802152

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RT ELEVATOR NR 4 ATTACH HINGE BRACKET AT ELEVATOR STA 99.79.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-30-2, PAGE 1, 51-10-1, AND 51-10-2.
